# SDR UALA2012093005543

- Difficulty date: September 30, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 61,452 hours, 7,236 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP: RIGHT OVERWING 2 FORWARD ASSYS, TOP.  REPLACED BATTERY CHARGER ASSY, OP CHECK NORMAL.
